• 2018
    • Vol. 62 (1)
  • 2017
    • Vol. 61 (2)
    • Vol. 61 (1)
  • 2016
    • Vol. 60 (2)
    • Vol. 60 (1)
  • 2015
    • Vol. 59 (2)
    • Vol. 59 (1)
  • 2014
    • Vol. 58 (2)
    • Vol. 58 (1)
    • Vol. EXTRA
  • 2013
    • Vol. 57 (2)
    • Vol. 57 (1)
  • 2012
    • Vol. 56 (2)
    • Vol. 56 (1)
  • 2011
    • Vol. 55 (2)
    • Vol. 55 (1)
  • 2010
    • Vol. 54 (2)
    • Vol. 54 (1)
  • 2009
    • Vol. 53 (2)
    • Vol. 53 (1)
  • 2008
    • Vol. 52 (2)
    • Vol. 52 (1)
  • 2007
    • Vol. 51 (2)
    • Vol. 51 (1)
    • Vol. EXTRA
  • 2006
    • Vol. 50 (2)
    • Vol. 50 (1)
  • 2005
    • Vol. 49 (2)
    • Vol. 49 (1)
  • 2004
    • Vol. 48 (2)
    • Vol. 48 (1)
  • 2003
    • Vol. 47 (2)
    • Vol. 47 (1)
  • 2002
    • Vol. 46 (2)
    • Vol. 46 (1)
    • Vol. EXTRA
  • 2001
    • Vol. 45 (2)
    • Vol. 45 (1)
  • 2000
    • Vol. 44 (2)
    • Vol. 44 (1)
  • 1999
    • Vol. 43 (2)
    • Vol. 43 (1)
  • 1998
    • Vol. 42 (2)
    • Vol. 42 (1)
  • 1997
    • Vol. 41 (2)
    • Vol. 41 (1)
  • 1996
    • Vol. 40 (2)
    • Vol. 40 (1)
  • 1995
    • Vol. 39 (2)
    • Vol. 39 (1)
  • 1994
    • Vol. 38 (2)
    • Vol. 38 (1)
  • 1993
    • Vol. 37 (2)
    • Vol. 37 (1)
  • 1992
    • Vol. 36 (2B)
    • Vol. 36 (2A)
    • Vol. 36 (1)
  • 1991
    • Vol. 35 (2)
    • Vol. 35 (1)
  • 1990
    • Vol. 34 (2)
    • Vol. 34 (1)
  • 1989
    • Vol. 33 (3)
    • Vol. 33 (2)
    • Vol. 33 (1)
  • 1988
    • Vol. 32 (2)
    • Vol. 32 (1)
  • 1987
    • Vol. 31 (1)
  • 1986
    • Vol. 30 (2-3)
    • Vol. 30 (1)
  • 1985
    • Vol. 29 (2-3)
    • Vol. 29 (1)
  • 1984
    • Vol. 28 (2-3)
    • Vol. 28 (1)
  • 1983
    • Vol. 27 (3)
    • Vol. 27 (2)
    • Vol. 27 (1)
  • 1982
    • Vol. 26 (3)
    • Vol. 26 (2)
    • Vol. 26 (1)
  • 1981
    • Vol. 25 (1)
    • Vol. 24 (1)
    • Vol. 23 (1)
  • 1980
    • Vol. 22 (1)
    • Vol. 21 (1)
    • Vol. 20 (1)
    • Vol. 19 (1)
    • Vol. 18 (1)
    • Vol. 17 (1)
  • 1979
    • Vol. 16 (1)
    • Vol. 15 (1)
    • Vol. 14 (1)
    • Vol. 13 (1)
    • Vol. 12 (1)
    • Vol. 11 (1)
  • 1978
    • Vol. 10 (1)
    • Vol. 9 (1)
    • Vol. 8 (1)
    • Vol. 7 (1)
  • 1977
    • Vol. 6 (1)
    • Vol. 5 (1)
    • Vol. 4 (1)
  • 1976
    • Vol. 3 (1)
    • Vol. 2 (1)
    • Vol. 1 (1)
  • EXTRES
    • EXTRA 2014
    • EXTRA 2007
    • EXTRA 2002

Volume 62, Issue 1 (2018)

Articles

P. Piersanti, P. Pucci
Entire solutions for critical $p$-fractional Hardy Schrödinger Kirchhoff equations
pp. 3 - 36 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6211801

D. Kosz
On relations between weak and strong type inequalities for maximal operators on non-doubling metric measure spaces
pp. 37 - 54 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6211802

Z. Błaszczyk, M. Kaluba
Effective topological complexity of spaces with symmetries
pp. 55 - 74 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6211803

A. Osękowski
Weighted square function inequalities
pp. 75 - 94 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6211804

J. F. da Silva, H. F. de Lima, M. A. L. Velásquez
Stability of generalized linear Weingarten hypersurfaces immersed in the Euclidean space
pp. 95 - 111 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6211805

C. A. Buzzi, T. Carvalho, R. D. Euzébio
On Poincaré-Bendixson Theorem and non-trivial minimal sets in planar nonsmooth vector fields
pp. 113 - 131 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6211806

P. Hagelstein, I. Parissis
Weighted Solyanik estimates for the strong maximal function
pp. 133 - 159 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6211807

J. Azzam
Tangents, rectifiability, and corkscrew domains
pp. 161 - 176 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6211808

M. V. Melián, J. M. Rodríguez, E. Tourís
On the exponent of convergence of negatively curved manifolds without Green’s function
pp. 177 - 183 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6211809

M. A. Marcos
A trace theorem for Besov functions in spaces of homogeneous type
pp. 185 - 211 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6211810

A. Rutkowski
The Dirichlet problem for nonlocal Lévy-type operators
pp. 213 - 251 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6211811

G. M. Bergman
Strong inner inverses in endomorphism rings of vector spaces
pp. 253 - 284 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6211812

X. Wang, W. Chu
Infinite series identities involving quadratic and cubic harmonic numbers
pp. 285 - 300 [ Abstract ] [ Article ] 
DOI: 10.5565/PUBLMAT6211813